question-icon

What causes severe fatigue while on Ganaton?

default
Posted on Tue, 24 May 2016
Question: Greetings
My father, 86 yr old is prescribed dulfalex 1 tablet along with ganoton 50mg (twice a day for 10 days), duphalac 100ml syrup for loaded stool over a week.He is having bowel movement but is having severe fatigue.is ganaton reason for this ? he is a cardiac patient too
doctor
Answered by Dr. Amit Jain (51 minutes later)
Brief Answer:
Stop Ganaton

Detailed Answer:
Hello. Thanks for putting your query in hcm.

I can understand your concerns regarding your father.

Yes, Ganaton can cause weakness and exhaustion. So I will suggest you to stop Ganaton and continue with Dulcoflex and Duphalac. Since it is a prokinetic agent that increases the motility of gut and was given to improve constipation but that itself is very mild function of it.
So it will not effect the bowel movements to great extent and will be taken care by Dulcoflex and Duphalac. So you can stop it

I hope I have answered your query and this will help you wish him a good health.

Regards.

Above answer was peer-reviewed by : Dr. Deepak
doctor
default
Follow up: Dr. Amit Jain (3 hours later)
Thank you for the reply.What is the best nutritional supplement drink for such elderly patients ?
doctor
Answered by Dr. Amit Jain (54 minutes later)
Brief Answer:
ensure powder to be mixed in milk

Detailed Answer:
Welcome back.

Diet supplment you can give is ensure powder. About quantity you should discuss with your doctor or dietician

Wish him a good health
Above answer was peer-reviewed by : Dr. Naveen Kumar
doctor
Answered by
Dr.
Dr. Amit Jain

Gastroenterologist

Practicing since :2000

Answered : 1524 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes severe fatigue while on Ganaton?

Brief Answer: Stop Ganaton Detailed Answer: Hello. Thanks for putting your query in hcm. I can understand your concerns regarding your father. Yes, Ganaton can cause weakness and exhaustion. So I will suggest you to stop Ganaton and continue with Dulcoflex and Duphalac. Since it is a prokinetic agent that increases the motility of gut and was given to improve constipation but that itself is very mild function of it. So it will not effect the bowel movements to great extent and will be taken care by Dulcoflex and Duphalac. So you can stop it I hope I have answered your query and this will help you wish him a good health. Regards.